发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Erratum: On the integrability of the inhomogeneous spherically symmetric Heisenberg ferromagnet in arbitrary dimensions [J. Math. Phys. 35, 6498–6510 (1994)]

Erratum: On the integrability of the inhomogeneous spherically symmetric Heisenberg ferromagnet in arbitrary dimensions [J. Math. Phys. 35, 6498–6510 (1994)]

Daniel, M.; Porsezian, K.; Lakshmanan, M.
  • 期刊名称Journal of Mathematical Physics
  • 作者Daniel, M.; Porsezian, K.; Lakshmanan, M.
  • 卷第37卷
  • 期第9期
  • 印刷ISSN0022-2488
  • 文件大小269.12KB
  • 发表时间1996
  • DOI10.1063/1.531664
← 返回【学霸图书馆】主页